MathSciNet Relay Station
MathSciNet bibliographic data
MR1941793 39A12 (34C10 39A11)
Erbe, Lynn; Peterson, Allan; Řehák, Pavel Comparison theorems for linear dynamic equations on time scales. J. Math. Anal. Appl. 275 (2002), no. 1, 418–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement